Doctor insights on:
Feeling Bloated From Chantix
Can i ask my doctor for more chantix? I've been smoke free for 3 months now, but i ran out and i'm feeling cravings again. Is that normal?
Not abnormal: Because of the mechanism of action of Chantix it is possible to have some cravings after stopping it only after three months of use. I would go back to your doctor and discuss with him the possibility of a longer trial followed by a slower weaning process. Often Chantix is simply stopped and that is because that is what we have been told to do. More recent literature on the subject has recommended slower tapering of Chantix because of its interaction at the nicotine receptor sites. ...Read moreSee 1 more doctor answer
My husband has the feeling of someone sitting on his chest, says it hurts, and is feeling light headed. He thinks it's from the chantix.
I quit smoking 7 weeks ago, started chantix 1 mo. Ago, now feeling impending doom, high anxiety, tickling in stomach. Can't keep feeling like this :(?
See below: Chantix will be working maximally on the physiologic cravings within 1-2 days of getting on the highest dose. But cravings are a learned response that occur in response to environmental triggers. This type of craving may slowly reduce over months or longer as long as we stay on the meds and do not continue to satisfy our cravings. ...Read more
Physical or mental?: A # of my patients experienced extreme problems w depression, anxiety ; suicidal / homicidal thoughts on chantix. The fda requires a black box warning for chantix. Per http://www.Aboutlawsuits.Com/chantix-black-box-suicide-warning-4684/ "a boxed warning will notify consumers that the smoking cessation drug may ^ the risk of changes in behavior, depression, hostility ; suicidal thoughts.". ...Read moreSee 1 more doctor answer
No drug interactions: There are no drug interactions but you must be aware of the fact that Chantix can cause depression, particularly in people who are depression prone.I don't know exactly why you are taking zoloft, but if you are taking it for depression then be extra careful. If you have even one day of significant depression i would recommend that you stop the Chantix immediately and call your treating physician. ...Read more
Not recommended: it is started at a once a day dose, and I recommend it early in the morning. One of the most common side effects are very vivid and sometimes scary dreams/nightmares and these happen more if its taken late in the day. When you start taking it twice daily, which is the maintenance dose, I recommend 6am and 6 pm, not right before bed. Good luck with quitting!! ...Read more
On chantix. Its been 4 days so far i haven't smoked a cigarette, some days are better then others but when will the crave go away? Its not to bad.
- Talk to a doctor live online for free
- How to treat bloated stomach from antibiotics?
- Feeling bloated after ovulation
- Stomach feels hard and bloated from ribcage down
- Ask a doctor a question free online
- Late period feeling bloated
- How do i get rid of bloated face from drinking too much?
- Bloated feeling and sensitive between rib cage
- Feeling bloated and frequent urination
- Talk to an addiction specialist online for free